MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT; TRULIANT PS CEM FEM PS CEM RIGHT SZ 3

EXACTECH, INC. TRULIANT; TRULIANT PS CEM FEM PS CEM RIGHT SZ 3
Model Number 02-020-11-0330
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Loss of Range of Motion (2032)
Date of Event 08/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant medical devices: truliant tibial ps insert size 3, 9mm (cn: 02-022-35-3009, sn: (b)(4)).
 
Event or Problem Description
As reported, this is the (b)(6) y/o female patient¿s most recent revision occurring approximately 8 months post the femoral revision.This is the 2nd femoral revision due to loosening and lack of motion and pain.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation of the revision reported was likely the result of either an insufficient bond between the femoral component and the bone, a post traumatic event, multiple previous revision surgeries, or a combination of the three, which led to aseptic (non-infected) femoral loosening, lack of motion, and pain.However, this cannot be confirmed as the explanted devices were not returned for evaluation.Concomitant devices: truliant tibial ps insert size 3, 9mm, cn: (b)(4), sn: (b)(6).No information provided in the following section(s): a4, a5, b6.The following section(s) have additional info: g4, g7, h1, h2, h3, h6 and h7.Section h11: corrections made in the following section(s): (h6) updated codes.

Brand Name
TRULIANT
Common Device Name
TRULIANT PS CEM FEM PS CEM RIGHT SZ 3
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10560496
Report Number1038671-2020-00540
Device Sequence Number14110278
Product Code JWH
UDI-Device Identifier10885862314543
UDI-Public10885862314543
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170240
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number02-020-11-0330
Device Catalogue Number02-020-11-0330
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/25/2020
Supplement Date Received by Manufacturer10/16/2020
Initial Report FDA Received Date09/21/2020
Supplement Report FDA Received Date11/13/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR